Posted: July 16th, 2017

A client states that she is afraid of receiving vitamin B12 injections because of the potential toxic reactions. What is the nurse’s best response to relieve these fears?

A client states that she is afraid of receiving vitamin B12 injections because of the potential toxic reactions. What is the nurse’s best response to relieve these fears?

A. “Vitamin B12 will cause ringing in the eats before a toxic level is reached.”
B. “Vitamin B12 may cause a very mild skin rash initially.”
C. “Vitamin B12 may cause mild nausea but nothing toxic.”
D. “Vitamin B12 is generally free of toxicity because it is water soluble.”

Expert paper writers are just a few clicks away

Place an order in 3 easy steps. Takes less than 5 mins.

Calculate the price of your order

You will get a personal manager and a discount.
We'll send you the first draft for approval by at
Total price:
$0.00
Live Chat+1-631-333-0101EmailWhatsApp